# SDR R61A2025030700135

- Difficulty date: March 7, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N117HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000184
- Aircraft time: 42,290 hours, 32,362 cycles
- System (JASC): 2700 · Flight Control System
- Part: Module
- Part number: 70265421901
- Part serial: 1104H475
- Condition: Faulted
- Location: Zone 100
- Part time: 21,061 hours, 14,923 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF HAD YAW DAMPER OFF THEN IMMEDIATELY GOT AVNX MAU 3B FAIL, NAV COMM 1 FAIL. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. ON LANDING FCND, LGND, AP WOULD NOT ENGAGE. R&R NIC 1 PROX MOD 6.
